# SDR 20010606CW010

- Difficulty date: May 8, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N9137N
- Make and model: Bell 407
- Aircraft serial: 53466
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 407012101111
- Condition: Loose
- Location: Tail Rotor
- Part time: 42 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

UPON COMPLETION OF A 1.7 HR FLT, PILOT NOTICED SHUDDERING VIBRATION AFTER ROLLING THE TWIST GRIP TO IDLE.  PILOT REPORTED PROBLEM TO MAINT,  INSPECTION REVEALED MOVEMENT BETWEEN T/R G/B AND TAILBOOM CASTING.  THREE G/B STUD NUTS WERE FOUND LOOSE, ONE ALIGNMENT PIN LOOSE, ONE MOUNT STUD BROKEN, AND TAILBOOM TO G/B MOUNT HOLES WERE WORN BEYOND LIMITS.  NO VISIBLE DAMAGE WAS NOTED ON T/R ASSY.  THE TAILBOOM AND G/B WERE REPLACED USING ORIGINAL T/R ASSY.  STRONG VIBRATION EMANATING FROM THE T/R WAS FELT DURING GROUND RUN AT IDLE.  SERVICEABLE T/R ASSY WAS INSTALLED.  GROUND RUN, NML AND T/R WAS BALANCED.  ALL PARTS WERE SENT TO MFG FOR EVALUATION.
